# SDR U2RA201211110004

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51312
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 365-440 RBL 40", SEAT TRACK CORRODED, LENGTH = 4.1", WIDTH = .7", DEPTH = .098", ORIGINAL THICKNESS .225" REMAINING THICKNESS = .127".  SEAT TRACK, REPLACED FROM BS 365-440 IAW DWG 141N5131.
